arrow
Volume 29, Issue 4
A New Kind of Iteration Method for Finding Approximate Periodic Solutions to Ordinary Differential Equations

Dongxu Wu, Cailing Wang & Xu Xu

Commun. Math. Res., 29 (2013), pp. 297-304.

Published online: 2021-05

Export citation
  • Abstract

In this paper, a new kind of iteration technique for solving nonlinear ordinary differential equations is described and used to give approximate periodic solutions for some well-known nonlinear problems. The most interesting features of the proposed methods are its extreme simplicity and concise forms of iteration formula for a wide range of nonlinear problems.

  • Keywords

iteration method, approximate periodic solution, ordinary differential equation.

  • AMS Subject Headings

35A15, 34A34, 34B15, 34C15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-297, author = {Dongxu and Wu and and 18973 and and Dongxu Wu and Cailing and Wang and and 18974 and and Cailing Wang and Xu and Xu and and 18975 and and Xu Xu}, title = {A New Kind of Iteration Method for Finding Approximate Periodic Solutions to Ordinary Differential Equations}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {4}, pages = {297--304}, abstract = {

In this paper, a new kind of iteration technique for solving nonlinear ordinary differential equations is described and used to give approximate periodic solutions for some well-known nonlinear problems. The most interesting features of the proposed methods are its extreme simplicity and concise forms of iteration formula for a wide range of nonlinear problems.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/18993.html} }
TY - JOUR T1 - A New Kind of Iteration Method for Finding Approximate Periodic Solutions to Ordinary Differential Equations AU - Wu , Dongxu AU - Wang , Cailing AU - Xu , Xu JO - Communications in Mathematical Research VL - 4 SP - 297 EP - 304 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/18993.html KW - iteration method, approximate periodic solution, ordinary differential equation. AB -

In this paper, a new kind of iteration technique for solving nonlinear ordinary differential equations is described and used to give approximate periodic solutions for some well-known nonlinear problems. The most interesting features of the proposed methods are its extreme simplicity and concise forms of iteration formula for a wide range of nonlinear problems.

Dongxu Wu, Cailing Wang & Xu Xu. (2021). A New Kind of Iteration Method for Finding Approximate Periodic Solutions to Ordinary Differential Equations. Communications in Mathematical Research . 29 (4). 297-304. doi:
Copy to clipboard
The citation has been copied to your clipboard